Doctor insights on:
Medicine For Shock
Yes: Electroshock therapy has some value in a few selected cases. ...Read more
On emergency situations which peoples go anxious(or shocked) which medicine class commonly is usable?
Benzodiazepines: Benzos such as ativan, valium, and xanax (alprazolam) are probably the most commonly used medicines for acute anxiety. They're fast acting and good for short term relief, but are addictive and have a withdrawal syndrome if over used. Any medical treatment for anxiety should be followed with counseling and behavioral therapy. ...Read moreSee 1 more doctor answer
I have problem of drooling at night which really bothers my sleep and i cannot sleep on my back as it gives my body a bad shock any recommended medicine to stop drooling ?
Drooling: There are many causes for drooling, some of which include numbness of the mouth from use of orajel, problems with swallowing when saliva accumulates in the mouth, & neurological conditions such as parkinson's disease, as well as effect of medications such as antipsychotics. Best tx is to find out & treat the cause. Some medications used are atropine, cogentine, & glycopyrrolate. ...Read moreSee 1 more doctor answer
I have not had a cycle in 2 months, I went to see my OBGYN today his response was the egg is stuck ,just a case of bad luck & medroxyprogestrone for 10 days also said to make an appointment if the medicine does not work. I was shocked and did not know wha
I would trust your: OBGYN's recommendation and go through with it. Sometimes this happens and your body tries to reset itself unsuccessfully for a spell of a few weeks or months. But as long as he has checked you and made sure you are not pregnant. Missed periods are notorious for showing up pregnancy. Make sure you are not pregnant with 3 consecutive negative tests 5-7 days apart. ...Read more
Started experiencing electric shock below left rib from I started drug abuse for 1yr, been clean since August but still experience electric shock rand?
The allergic reaction for certain drug can be mild rash on body only ? Or always it is manifested by a severe anaphylactic shock that can be fatal..?
Drug allergy: Many types of symptoms can be attributed to drug reactions from very mild to severe. ...Read more
Which type of shock is a result of things like a bee sting, drugs, being allergic to nuts and shellfish?
Anaphylactic shock: Severe allergic reaction involving more than one organ system (respiratory, cutaneous, gastrointestinal, genital-urinary, cardiovascular, and/or nervous system) result from release of large quantities or fchemical (mediators) from mast cells and basophils. These reaction can be the result of any of the mentioned allergens as well as others. The reactions are generally very rapid and can be fatal. ...Read more
Patient had lower extremity above the knee amputation , has shock reflexes every 2-5 minutes how can stop these by medicine ? When it will stop
Depends!: Medications are neither inherently good nor bad. It's the (intent of) use that can make something "bad". Improper use, improper dose, improper frequency, improper route of administration can all make any "good" drug bad. Hctz (hydrochlorothiazide) used to lower blood pressure is a "bad" drug to lower cholesterol or cure strep throat b/c it does neither. Yet, it's a great drug for hypertension. Talk to your familydoc. ...Read moreSee 3 more doctor answers
Do not use if pregna: Category x drugs are contraindicated for use in pregnancy due to studies demonstrating evidence of serious fetal abnormalities in animals, humans, or both such that fetal risks clearly outweigh maternal benefit. Check out http://www.Empr.Com/drugs-contraindicated-in-pregnancy/article/125914/ for more info, including partial list. ...Read more
Laughter, of course: Sorry for the glib answer. Since there are thousands of medicines for thousands of conditions, could you be more specific in your question. Overall, i think antibiotics are one of the most amazing inventions in the history of mankind. ...Read more
Many of them: This is not an easy answer since there are many drugs categorized as unsafe. The american porphyria foundation has good resources on drug safety: http://www.Porphyriafoundation.Com/testing-and-treatment/drug-safety-in-acute-porphyria. Just because a drug may be listed as unsafe doesn't mean it's unsafe for everyone. However, it's important to use caution with any drug that is potentially unsafe. ...Read moreSee 2 more doctor answers